# SDR ASAA2017080921594

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 41,864 hours, 12,455 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20534
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 12,319 hours, 3,622 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE LT PACK LIGHT ILLUMINATED, ONLY ON RECALL. THE LIGHT WENT OUT UPON MASTER CAUTION RESET. ACFT GROUNDED.   LT PACK . BITE CHECKED AND TEMP CONTROL TCV AT FAULT. REMOVED AND REPLACED TEMP CONTROL VALVE IAW AMM 21-51-10.
